MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION, SCREW FOR TRIAL STEM, L 190; WAGNER SL REVISION STEM LATERAL AND WAGNER CONE PROSTHESIS SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION, SCREW FOR TRIAL STEM, L 190; WAGNER SL REVISION STEM LATERAL AND WAGNER CONE PROSTHESIS SYSTEM
Model Number N/A
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received photographs which will be reviewed as part of ongoing investigation.The complaint device has been returned, but the device investigation has not yet been completed.Once the evaluation is completed, a supplemental medwatch 3500a will be submitted.The lot number of the device was received.The device history records will be reviewed during investigation.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
It was reported that a screw head stripped.
 
Additional Manufacturer Narrative
Investigation results were made available.Review of event description: it was reported that the screw head is worn.A patient was not involved.Review of received data: no patient involvement, therefore no medical data.Due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Product evaluation: visual examination: the screw (ref.01.00109.809) was received for examination.The screw has scratches on the outer surface and a few worn threads.The head of the screw has a worn hexagonal female thread.Review of product documentation: device purpose: this device is intended for treatment.Dhr review: the screw was manufactured in february 2007.The manufacturing documents were reviewed.Due to ensured functionality, there was a special clearance for machining marks found in the hexagonal female thread.Conclusion: it was reported that the screw head is worn.A patient was not involved.The scratches noted on the screw indicate that the screw is worn, possibly from repeated use, cleaning, and sterilization over a long period of time.The hexagonal female thread was found worn, possibly deriving from over-torquing.Since the device was manufactured in 2007, and based on the multiple signs of wear from usage, neither a nonconformance nor a complaint out of box (coob) was identified.The need for corrective measures is not indicated and zimmer switzerland manufacturing gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).
 
Event or Problem Description
No event update.Investigation results are now available.

Brand Name
WAGNER SL REVISION, SCREW FOR TRIAL STEM, L 190
Common Device Name
WAGNER SL REVISION STEM LATERAL AND WAGNER CONE PROSTHESIS SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12915043
Report Number0009613350-2021-00634
Device Sequence Number14864204
Product Code LZO
UDI-Device Identifier00889024278004
UDI-Public00889024278004
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01.00109.809
Device Lot Number07279756
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown